MAUDE Adverse Event Report: BALT USA PRESTIGE COIL SYSTEM

BALT USA PRESTIGE COIL SYSTEM
Model Number PRES0320CXPPLT
Medical Device Problem Code Stretched (1601)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/12/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Balt usa reference: #(b)(4).Note: initial notification of the complaint received on 12aug2024.Reportability assessment was made based on the available information at that time, which determined that the event did not meet the reporting requirements.On 17sep2024 additional information was received from the issuer and following an additional assessment of the event with this additional information, the event was assessed to be reportable.An evaluation of the actual complaint sample could not be performed as device was unavailable to be return.Based on the provided information, root cause could not be definitively determined.Lack of device return prevented deeper evaluation of the reported issue.Review of the lot history records did not reveal any in-process or lot-specific issue that could account for the observation.No additional complaints against lot number f240300154 has been made for the same issue.Comprehensive analysis of this failure mode has remained subject to monitoring for any unacceptable increase in trend.The submission of this report or related information to the fda, and its release by fda, does not reflect a conclusion by the party submitting this report of the fda that the report or related information is an admission that the manufacturer, their employees, or the device caused or contributed to the reportable event.
 
Event or Problem Description
It was reported that: "we are still finding out information about the case but here is what is known: the physician was using a bsc renegade microcathter and a prestige plus coil got stuck inside the cathter.He was not able to remove the coil or advance so catheter was removed." update 17sep2024 - additional information received from the issuer: "1st case inferior mesenteric artery embolization microcatheter used was a boston scientific stc pres0320cxpplt lot#f240300154 the physician stated that he had to reposition the coil 4-5 times in order for proper placement.He did not feel any significant resistance however once he deployed the coil and upon removal of the stc catheter he noticed the thin filament coming out of the microcatheter.He had to magnify up to get a better visual and proceed to snare the coil for 2 hours until it was fully retrieved from the patient." incident report form submitted for this complaint indicates that no patient injury was sustained.

Brand Name
PRESTIGE COIL SYSTEM
Common Device Name
PRESTIGE
Manufacturer (Section D)
BALT USA
29 parker
irvine CA 92618
Manufacturer Contact
david vu
29 parker
irvine, CA 92618
9497881443
MDR Report Key20464784
Report Number3014162263-2024-00083
Device Sequence Number21024835
Product Code KRD
UDI-Device Identifier00810068567410
UDI-Public(01)00810068567410(11)240306(17)290306(10)F240300154
Combination Product (Y/N)N
Initial Reporter StateWA
Initial Reporter CountryUS
PMA/510(K) Number
K200030
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 10/16/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberPRES0320CXPPLT
Device Lot NumberF240300154
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/17/2024
Initial Report FDA Received Date10/16/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured03/06/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown